# SDR VNAA0007007

- Difficulty date: July 11, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N440JS
- Make and model: Dorner DO328100
- Aircraft serial: 3058
- Aircraft time: 10,979 hours, 9,611 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, THE NR 2 DISPLAY UNIT WENT OUT THEN OPERATED INTERMITTENTLY.  THE CREW CONTACTED MAINTENANCE CONTROL WHO ASKED THEM TO RETURN TO THE FIELD.  MAINTENANCE INSPECTED AND CLEANED THE DISPLAY UNIT CONNECTOR AND BEZEL PANEL.  ALSO, MAINTENANCE RERACKED THE DISPLAY UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 31-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
